MathSciNet Relay Station
MathSciNet bibliographic data
MR857434 (88a:57057) 57R42 (55N22 55Q10 57R65)
Carter, J. Scott Surgery on codimension one immersions in ${\bf R}\sp {n+1}$: removing $n$-tuple points. Trans. Amer. Math. Soc. 298 (1986), no. 1, 83–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement